Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("FOLDES S")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 34

  • Page / 2
Export

Selection :

  • and

NOTE ON DISCRETE RANDOM WALKSFOLDES S.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 24; NO 1; PP. 103-104; BIBL. 2 REF.Article

SYMMETRIES OF DIRECTED GRAPHS AND THE CHINESE REMAINDER THEOREMFOLDES S.1980; J. COMBINATOR. THEORY, B; USA; DA. 1980; VOL. 28; NO 1; PP. 18-25; BIBL. 14 REF.Article

THE ROTOR EFFECT CAN ALTER THE CHROMATIC POLYNOMIALFOLDES S.1978; J. COMBINATOR. THEORY, B; USA; DA. 1978; VOL. 25; NO 2; PP. 237-239; BIBL. 4 REF.Article

A CHARACTERIZATION OF HYPERCUBES.FOLDES S.1977; DISCRETE MATH.; NETHERL.; DA. 1977; VOL. 17; NO 2; PP. 155-159; BIBL. 5 REF.Article

ON INTERVALS IN RELATIONAL STRUCTURES.FOLDES S.1977; MATH. APPL. INFORMAT., RAPP. RECH.; FR.; DA. 1977; NO 95; PP. 1-10; BIBL. 1 P.Serial Issue

ON SPLIT GRAPHS AND SOME RELATED QUESTIONSFOLDES S; HAMMER PL.1978; PROBLEMES COMBINATOIRES ET THEORIE DES GRAPHES. CENTRE NATIONAL DE LA RECHERCHE SCIENTIFIQUE. COLLOQUE INTERNATIONAL. 260/1976/ORSAY; FRA; PARIS: CNRS; DA. 1978; PP. 139-140; ABS. FRE; BIBL. 8 REF.Conference Paper

REGULAR REPRESENTATION OF FINITE GROUPS BY HYPERGRAPHSFOLDES S; SINGHI NM.1978; CANAD. J. MATH.; CAN; DA. 1978; VOL. 30; NO 5; PP. 946-960; BIBL. 25 REF.Article

COMPLEXITY OF GRAPH EMBEDDABILITY PROBLEMSBENZAKEN C; FOLDES S.1981; THEOR. COMPUT. SCI.; ISSN 0304-3975; NLD; DA. 1981; VOL. 15; NO 3; PP. 321-328; BIBL. 8 REF.Article

A TOPOLOGICAL SPACE FOR WHICH GRAPH EMBEDDABILITY IS UNDECIDABLEFOLDES S; STEINBERG R.1980; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1980; VOL. 29; NO 3; PP. 342-344; BIBL. 6 REF.Article

CONCRETE CATEGORIES AND MONOIDS OF RELATIONAL STRUCTURES.FOLDES S; MENSELSOHN.1978; MATH. APPL. INFORMAT., RAPP. RECH.; FRA; DA. 1978; NO 114; PP. 1-6; BIBL. 5 REF.Serial Issue

POLYNOMIAL TIME EQUIVALENCE OF GRAPH RECOGNITION AND EMBEDDABILITY PROBLEMS.BENZAKEN C; FOLDES S.1978; MATH. APPL. INFORMAT., RAPP. RECH.; FR.; DA. 1978; NO 117; PP. 1-11; ABS. FR.; BIBL. 8 REF.Serial Issue

SPLIT GRAPHS HAVING DILWORTH NUMBER TWO.FOLDES S; HAMMER PL.1977; CANAD. J. MATH.; CANADA; DA. 1977; VOL. 29; NO 3; PP. 666-672; BIBL. 7 REF.Article

Conditions for the separability of objects in two-dimensional velocity fieldsFOLDES, S.Canadian mathematical bulletin. 1992, Vol 35, Num 4, pp 484-491, issn 0008-4395Article

ON SEMIGROUPS OF GRAPH ENDOMORPHIMSFOLDES S; SABIDUSS G.1980; DISCRETE MATH.; NLD; DA. 1980; VOL. 30; NO 2; PP. 117-120; BIBL. 10 REF.Article

ON SEMIGROUPS OF GRAPH ENDOMORPHISMS.FOLDES S; SABIDUSSI G.1977; MATH. APPL. INFORMAT., RAPP. RECH.; FR.; DA. 1977; NO 84; PP. 1-6; ABS. FR.; BIBL. 10 REF.Serial Issue

NOTE ON DISCRETE RANDOM WALKS.FOLDES S; GABOR G.1978; MATH. APPL. INFORMAT., RAPP. RECH.; FR.; DA. 1978; NO 115; PP. 1-3; BIBL. 2 REF.Serial Issue

SOME ALGORITHMS ON TWO-DIMENSIONAL PATTERNSFOLDES S; ROMERIO M.1978; MATH. APPL. INFORMAT. RAPP. RECH.; FRA; DA. 1978; NO 136; PP. 1-11; BIBL. 2 REF.Article

SEPARABILITE LINEAIRE DES SYSTEMES DE GENERATEURS DE GROUPES FINIS.FOLDES S; MOSER C.1978; MATH. APPL. INFORMAT., RAPP. RECH.; FR.; DA. 1978; NO 118; PP. 1-11; BIBL. 3 REF.Serial Issue

THE TREE STRUCTURE OF ACCOUNTING CONTROL SYSTEMS = STRUCTURE ARBORESCENTE DES SYSTEMES DE CONTROLE DE COMPTABILITEFOLDES S.1982; ; FRA; GRENOBLE: I.M.A.G.; DA. 1982; IMAG/RR-340; 18 P.; 30 CM; ABS. FRE; BIBL. 6 REF.;[RAPP. RECH.-LAB. INFORM. MATH. APPL. GRENOBLE; VOL. RR-340]Report

Accelarating project schedules by task execution overlap. Accélaration des délais d'exécution de projet par chevauchement des activitésFOLDES, S; SOUMIS, F.1989, 16 p.Report

Subcubes of hypercubes : graphic aspects of boolean algebra. Sous-cubes des hypercubes : aspects graphiques de l'algèbre de BooleFOLDES, S.1989, 7 p.Report

Disjunctive analogues of submodular and supermodular pseudo-boolean functionsFOLDES, S; HAMMER, P. L.Discrete applied mathematics. 2004, Vol 142, Num 1-3, pp 53-65, issn 0166-218X, 13 p.Article

Light sources, obstructions and spherical ordersFOLDES, S; RIVAL, I; URRUTIA, J et al.Discrete mathematics. 1992, Vol 102, Num 1, pp 13-23, issn 0012-365XArticle

Separability by convection and permeability in two-dimensional velocity fields. Séparabilité par convection et perméabilité d'un champ de vitesse bi-dimensionnelFOLDES, S.1989, 10 p.Report

Project cost curves for convex activity costs. Calcul du coût d'un projet pour des coûts convexes d'activitéFOLDES, S; SOUMIS, F.1989, 8 p.Report

  • Page / 2